# SDR SWI2025F00855

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 39,511 hours, 27,754 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER SELECTING GEAR UP, NOSE WHEEL WOULDN?T SHOW UP. GEAR WAS SELECTED UP AT 195 KNOTS, ALL HYDRAULIC PUMPS ACTIVE. RAN QRH, PUT GEAR DOWN, ALL GEAR SHOWED DOWN AND GREENC: MEL 32-30-1CAT A DUE ONE FLIGHT DAY 07/04/2025**CAT II DOWNGRADED** B1-007451, 007437, 065387, 065386  DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTION COMPLIED WITH. AIRCRAFT OK FOR SERVICE. JUL 05, 2025  STATION: MKE -- INTERROGATED MDC FOR PROX SYS CHECK, MDC INDICATED SENSOR PX22 TO BE OUT OF RIG. UPON INSPECTION FOUND SENSOR PX22 TO BE RIGGED PROPERLY, BUT READING FAR WHEN GEAR IS RETRACTED. REMOVED AND REPLACED NLG WHEEL WELL (LH) PROXIMITY SENSOR HARNESS IN REFERENCE TO AMM 32-61-05. PERFORMED MULTIPLE GEAR SWINGS IN REFERENCE TO AMM 32-30-00. GEAR OPERATED AND INDICATED NORMALLY, PROX SENSOR PX22 NOW READS NEAR WHEN GEAR IS RETRACTED. REFERENCE CP# 30428820 FOR CRJ 900 LANDING GEAR PROX SENSING (SPEED LINE). REFERENCE CP# 30428821 FOR VERIFICATION OF THE NLG SHOCK STRUT SERVICING AND EXTENSION. COMPLIED WITH CAT II RETURN TO SERVICE TEST TASK CARD 34-220-1008-SKY.
